# SDR 2025FA0000561

- Difficulty date: August 21, 2025
- Submitted: August 21, 2025
- Operation: General aviation
- Aircraft: N741QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20691
- Aircraft time: 9,068 hours, 5,291 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Part time: 9,068 hours, 5,291 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 669.759 BEAM BAGGAGE DOOR CORROSION
